|what can make me lose face fat?
Apr 5, 2008
Hi - can HIV itself make me lose fat in my face, or is it just the HIV drugs that do it? If I stay off treatment can I avoid losing face fat?
| Response from Dr. Pierone
Facial wasting is typically not a sign of HIV infection unless AIDS and generalized weight loss has also developed. So staying off treatment is a way to avoid losing facial fat unless there is progression of disease in which case antiretroviral therapy would be necessary. Thanks for posting and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.